Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
readytosmileagain

is it "okay" that my face is bright red...

Recommended Posts

so for any of you that are following my story, I decided to start the accutane last monday...

and the number one side effect im getting is this feeling like my skin is sunburnt and its very red. I havent been in the sun at all. I sat next to a window the last two days but it wasnt like my face was pressed up against the glass! i doubt im sunburnt - i think its what is called flushing??? WTH

What is going on? is this something that ill have to deal with all 6 months? I am so worried about this now... i started reading other blogs and people have said that I could have this flushing thing for ever? what? I never heard about this side effect before taking the meds.

I just worked out, tok a nice shower, got out and i have been using this new face lotion - ceraVe... is that it??? anyway, i went to go back in the bathroom to put my make up on and BAM I could not believe that my face was that red... not to mention all the deep scars on my face look raised... what is thaT?!

please help - im hoping someone has some words of encouragement about this :(

Link to comment
Share on other sites

yea ive been on the tane for the past 5 months and my face is definately a lot redder. but it seems that after i work out that that is when my face is beat red and it usually lasts for a few hours after i workout. my derm says its normal and just part of the course. still pisses me off too though

Link to comment
Share on other sites

like right now it looks like i just ran a marathon - maybe i just need to focus on drinking a lot more water and maybe taking omega 3 vitamins?? i jus read that can help... sigh. what did i get myself into...i know i need to stay positive... im just worried

Link to comment
Share on other sites

My face is pretty red now that I'm on Accutane. I'm on day 15 @ 80mg a day.

I played tennis today for about 3 hours in 40 degree windy weather. When I came home, I had several people ask me why my face was so red. I looked in the mirror and it was really really red. Almost a darkish red/purple. It stayed that way for a few hours and then calmed down a bit.

It sucks and it's embarrassing, but what can ya do?

Link to comment
Share on other sites

I was extremely upset about the redness when I began accutane. For me, it remained red until just a couple weeks ago when I began month 4....hang in there, just have your mind set on the future!

Link to comment
Share on other sites

It's a common side effect and it decrease with time. My face was as a red as a tomato the first 2 weeks and now I'm on day 59 and my complexion looks pretty normal and white.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×